- Research Article
- Open Access
Some Geometric Inequalities in a New Banach Sequence Space
Journal of Inequalities and Applications volume 2007, Article number: 086757 (2007)
The difference sequence space, which is a generalization of the space introduced and studied by Sargent (1960), was defined by Çolak and Et (2005). In this paper we establish some geometric inequalities for this space.
Sargent WLC: Some sequence spaces related to the spaces. Journal of the London Mathematical Society 1960,35(2):161–171. 10.1112/jlms/s1-35.2.161
Malkowsky E, Mursaleen M: Matrix transformations between FK-spaces and the sequence spaces and. Journal of Mathematical Analysis and Applications 1995,196(2):659–665. 10.1006/jmaa.1995.1432
Mursaleen M: Some geometric properties of a sequence space related to. Bulletin of the Australian Mathematical Society 2003,67(2):343–347. 10.1017/S0004972700033803
Tripathy BC, Sen M: On a new class of sequences related to the space. Tamkang Journal of Mathematics 2002,33(2):167–171.
Çolak R, Et M: On some difference sequence sets and their topological properties. Bulletin of the Malaysian Mathematical Sciences Society 2005,28(2):125–130.
Et M, Çolak R: On some generalized difference sequence spaces. Soochow Journal of Mathematics 1995,21(4):377–386.
Kı zmaz H: On certain sequence spaces. Canadian Mathematical Bulletin 1981,24(2):169–176. 10.4153/CMB-1981-027-5
Malkowsky E, Mursaleen M, Suantai S: The dual spaces of sets of difference sequences of orderand matrix transformations. Acta Mathematica Sinica 2007,23(3):521–532. 10.1007/s10114-005-0719-x
Cui Y, Hudzik H: On the Banach-Saks and weak Banach-Saks properties of some Banach sequence spaces. Acta Scientiarum Mathematicarum 1999,65(1–2):179–187.
Gurariĭ VI: Differential properties of the convexity moduli of Banach spaces. Matematicheskie Issledovaniya 1967,2(1):141–148.
Sánchez L, Ullán A: Some properties of Gurarii's modulus of convexity. Archiv der Mathematik 1998,71(5):399–406. 10.1007/s000130050283
About this article
Cite this article
Mursaleen, M., Çolak, R. & Et, M. Some Geometric Inequalities in a New Banach Sequence Space. J Inequal Appl 2007, 086757 (2007). https://doi.org/10.1155/2007/86757
- Sequence Space
- Difference Sequence
- Geometric Inequality
- Banach Sequence
- Banach Sequence Space